# SDR ASOA2016013014482

- Difficulty date: January 30, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK SEGMENT CORRODED AND OUT-OF-LIMITS BETWEEN FS 364 TO FS 400.  R & R 1EA SEAT TRACK AT RBL9, FS 364 IAW SRM 51-41-02 & AMM 53-01-011-000-802, 53-01-11-400-802.
